ON (L, M)-FUZZY CLOSURE SPACES


AYGÜN H. , ÇETKİN V. , ABBAS S. E.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.9, no.5, pp.41-62, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 5
  • Publication Date: 2012
  • Title of Journal : IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Page Numbers: pp.41-62

Abstract

The aim of this paper is to introduce (L, M)-fuzzy closure structure where L and M are strictly two-sided, commutative quantales. Firstly, we define (L, M)-fuzzy closure spaces and get some relations between (L, M)double fuzzy topological spaces and (L, M)-fuzzy closure spaces. Then, we introduce initial (L, M)-fuzzy closure structures and we prove that the category (L, M)-FC of (L, M)-fuzzy closure spaces and (L, M)-C-maps is a topological category over the category SET. From this fact, we define products of (L, M)-fuzzy closure spaces. Finally, we show that an initial structure of (L, M)-double fuzzy topological spaces can be obtained by the initial structure of (L, M)-fuzzy closure spaces induced by them.